Could I Be Pregnant -pg109935374111

1 Replies
UNKNOWN - November 1

I had my last depo shot in Aug., and I was suppose to go back in Sept., but I didn't. I always have my period (normal period 5 days) a week before I go back, which I did in Sept..I had unprotected s_x around the 19th of Oct., but a day or two later I had a irregular period. Now I'm having symptoms of being pregnant, sick on my stomach, urine color change, br___t hurts, and I also have cramps in my lower stomach. Which I never had cramps while on the shot or even before I came on. I took the Equate pregnancy test and it came back neg., but I'm wondering could it be to early to test? Or are these symptoms coming from me being off the shot?

 

Kris - November 2

Not likely that you are pregnant. I was on depo as well. I looked on their website and researched how long it takes to get pregnant once coming off the shot. For over half the women it was over 10 months before they were able to conceive. It took me 6 months and my husband is VERY fertile. I think you are ok!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Start A New Discussion